RUS
ENG
Full version
JOURNALS
// Matematicheskii Sbornik
// Archive
Mat. Sb. (N.S.),
1988
Volume 135(177),
Number 3,
Pages
403–413
(Mi sm1712)
On the topological strength of set-theoretic operations
I. I. Parovichenko
Abstract:
This paper is devoted to the classical subject of set-theoretic operations. A new concept, the topological strength of set-theoretic operations, is introduced and studied.
Bibliography: 15 titles.
UDC:
513.83
MSC:
54H05
,
04A15
Received:
27.10.1986
Fulltext:
PDF file (678 kB)
References
English version:
Mathematics of the USSR-Sbornik, 1989,
63
:2,
393–404
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025